# SDR ASAA0310395

- Difficulty date: May 5, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND EMERGENCY EXIT LIGHT ON THE BULKHEAD INOPERATIVE.  REPLACED BATTERY PACK, THEN LIGHTS TESTED NORMAL.  (M)
